MathSciNet Relay Station
MathSciNet bibliographic data
MR2251034 (2007g:57007) 57M25 (57N10)
Eudave-Muñoz, Mario Incompressible surfaces and $(1,1)$-knots. J. Knot Theory Ramifications 15 (2006), no. 7, 935–948.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement